Top answers from doctors based on your search:
Disclaimer

rashes that look like bug bites

A 21-year-old female asked:
Dr. Monica Michel
11 years experience Family Medicine
Yes: Valtrex (valacyclovir) can commonly cause a rash as a side effect. Some rashes are more serious than others so I would suggest seeing your prescriber. ... Read More
1
1 thank
Dr. Lee Peter Bee
A Verified Doctor answered
A US doctor answered Learn more
Yes: Valcyclovir is a antiviral medication, with potential serious side effects, including: Erythema multiforme, thrombotic thrombocytopenic purpura/idiopa ... Read More
2
2 thanks
Dr. Michael Michaels
52 years experience Urology
Yes: Itching and hives are listed as possible side effects of vatrex. Notify your doctor. In the meantime(since it is Sunday) you can use over the counter ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Julan Crane
24 years experience Pediatrics
Rash : Difficult to answer without more information and pictures. Contact one of us or see your doctor
A 31-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Workup: The combination of rashes and joint pain/fatigue may indicate an autoimmune disorder. I would recommend some screening tests to rule out. More inform ... Read More
1
1 thank
A 23-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Contact allergy: You might have contacted something you are allergic to. The shape of the rash may provide hint as to what the source is. For example, would a band or ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Amandeep Kaur
9 years experience Family Medicine
Rash: Based on limited information you provided, it may be bed bugs. Hopefully it is not a drug reaction or scabies. Consult a physician if it persists.
A 31-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
Needs to be checked: It needs to be evaluated as the spots are persisting.Have you used any cream or ointment.See your doctor or a dermatologist it could be a bug bites, ... Read More
3
3 thanks
A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
You : You could be dealing with scabies or bug bites if you were outdoors at a park or doing any other recreational activities. By now they should be going ... Read More
A 25-year-old female asked:
Dr. Steven Machtinger
43 years experience Allergy and Immunology
Pix worth 1000 words: I suggest that you take the time to have an experienced health care professional look at your rash. It is very hard to diagnose a rash from an incompl ... Read More
4
4 thanks
A female asked:
Dr. Laura McMullen
20 years experience Pediatrics
A : A rash with raised red bumps is called a maculopapular rash and can be caused by many, many things such as: -food or drug allergy -viral infections ... Read More
A 30-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Cannot say: Rashes often require a direct exam for their character & distribution to begin the process of a proper label. Those localized to a single region a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month